Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Asymptotic estimates of viscoelastic Green's functions near the wavefront


Author: Andrzej Hanyga
Journal: Quart. Appl. Math. 73 (2015), 679-692
MSC (2010): Primary 74D05
DOI: https://doi.org/10.1090/qam/1400
Published electronically: September 14, 2015
MathSciNet review: 3432278
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Asymptotic behavior of viscoelastic Green's functions near the wavefront is expressed in terms of a causal function $ g(t)$ defined in Hanyga and Seredyńska (2012) in connection with the Kramers-Kronig dispersion relations. Viscoelastic Green's functions exhibit a discontinuity at the wavefront if $ g(0) < \infty $. Estimates of continuous and discontinuous viscoelastic Green's functions near the wavefront are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 74D05

Retrieve articles in all journals with MSC (2010): 74D05


Additional Information

Andrzej Hanyga
Affiliation: ul. Bitwy Warszawskiej 1920r. 14/52, Warszawa, Poland
Email: ajhbergen@yahoo.com

DOI: https://doi.org/10.1090/qam/1400
Keywords: Viscoelasticity, wavefront, attenuation, dispersion, shock wave, Bernstein function
Received by editor(s): January 29, 2014
Published electronically: September 14, 2015
Article copyright: © Copyright 2015 Brown University


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website